# SDR 2001UALA01771

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION BS 294.5 UPPER FLANGE BLENDED TO 25 PERCENT MATERIAL LOSS AT RBL 23.  MAJOR REPAIR ACCOMPLISHED.  BY BLENDING AREA HFEC FOR CRACKS AND INSTALLING DOUBLER.
